# SDR ABXA20130911001

- Difficulty date: August 28, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146T3007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO , AFT DOOR FRAME, TOP CORNER IS A CORRODED STRINGER TIE.   R & R STRINGER TIE, END FITTING IAW SRM 51-40-02 AND DWG 146T3007.  PN 146T3007, CHANNEL, SKIN PANEL, CORRODED BS1461, STR 24; ACFT WAS GROUNDED.
